# SDR LN4R2015P183192

- Difficulty date: November 7, 2015
- Submitted: November 24, 2015
- Operation: General aviation
- Aircraft: N654AT
- Make and model: Lear 45LEAR
- Aircraft serial: 45371
- Aircraft time: 2,163 hours, 1,604 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 6632401001000939
- Part serial: 58610611064
- Condition: Failed
- Part time: 2,163 hours, 1,604 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER THE ACFT EXTENDED THE LANDING GEAR ON APPROACH, THE CREW RECEIVED AN AMBER RI, LI BRAKE FAIL MESSAGE.  THE CREW WENT THRU THE EMERGENCY CHECKLIST AND ATTEMPTED TO RESET THE LIGHT WITH NO JOY. IAW COMPANY POLICY THE CREW CALLED AWAY AND EMERGENCY LANDING. TROUBLESHOOTING OF THE ACFT POINTED TO THE RT AND L T ANTI-SKID VALVES FAILING WHEN COLD SOAKED AND CONTAMINATION OF THE HYDRO SYSTEM. THE VALVES WERE REPLACED, THE HYDRO SYSTEM WAS FLUSHED AND THE SYSTEM OPERATIONALLY CHECKED GOOD IN THE HANGER.  THE AFT WAS RETURNED TO SERVICE AT WHICH TIME AND A COLD SOAK MAINTENANCE CHECK FLIGHT WAS PERFORMED.  THE ACFT AGAIN HAD A LT, INBD AMBER BRAKE FAIL LIGHT ON EXTENSION.  THE CREW WENT THRU THE EMERGENCY CHECKLIST AND ATTEMPTED TO RESET THE LIGHT WITH NO JOY.  THE CREW CALLED AWAY AND EMERGENCY LANDING. TROUBLESHOOTING REVEALED THAT THE LT, INBD ANTI-SKID VALVE HAD FAILED.  THE VALVE WAS REPLACED AND TESTED IN THE HANGER IAW THE MM.  THE VALVE PAST THE TESTING AND THE ACFT WAS RETURNED TO SERVICE.  A SECOND MAINTENANCE CHECK FLIGHT WAS PERFORMED AND ALL SYSTEMS OPERATED NORMALLY.  3 VALVES WERE CHANGED FOR THIS ISSUE, SEE SN BLOCK FOR NRS.
